Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the relation between Green’s functions and covariances of certain stochastic processes and its application to unbiased linear prediction

Authors: C. L. Dolph and M. A. Woodbury
Journal: Trans. Amer. Math. Soc. 72 (1952), 519-550
MSC: Primary 60.0X
MathSciNet review: 0050215
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    N. Wiener, The extrapolation, interpolation and smoothing of stationary time series, Wiley, 1946.
  • A. Kolmogoroff, Interpolation und Extrapolation von stationären zufälligen Folgen, Bull. Acad. Sci. URSS Sér. Math. [Izvestia Akad. Nauk. SSSR] 5 (1941), 3–14 (Russian, with German summary). MR 0004416
  • R. S. Phillips and P. Weiss, Theoretical calculation on best smoothing of position data for gunnery prediction, NDRC Report 532, Massachusetts Institute of Technology Radiation Laboratory, 1944.
  • L. B. C. Cunningham and W. R. B. Hynd, Random processes in problems of air warfare, Suppl. J. Roy. Statist. Soc. 8 (1946), 62–85. MR 18378
  • J. L. Doob, The elementary Gaussian processes, Ann. Math. Statistics 15 (1944), 229–282. MR 10931, DOI
  • E. L. Ince, Ordinary Differential Equations, Dover Publications, New York, 1944. MR 0010757
  • P. Loève, Fonctions aléatoires du second ordre, A note in P. Lévy, Processus stochastiques et mouvement Brownien, Paris, Gauthier-Villars, 1948. G. E. Uhlenbeck and H. T. Wang, On the theory of Brownian motion, Review of Modern Physics vol. 17, nos. 22-23, pp. 323-342.
  • R. Courant and D. Hilbert, Methoden der Mathematischen Physik. Vols. I, II, Interscience Publishers, Inc., N.Y., 1943. MR 0009069
  • Ralph Palmer Agnew, Differential equations, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1960. 2nd ed. MR 0114952
  • H. W. Bode and C. E. Shannon, A simplified derivation of linear least square smoothing and prediction theory, Proc. I.R.E. 38 (1950), 417–425. MR 34979

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X

Additional Information

Article copyright: © Copyright 1952 American Mathematical Society